# SDR C2XA11RI093

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 16,335 hours, 8,787 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 2005050245
- Condition: Inoperative
- Location: Wing
- Part time: 16,335 hours, 8,787 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2636 - EWR - FLIGHT CREW REPORTED THAT INFLIGHT AIRCRAFT FAILED THE ICE PROTECTION TEST PART B - ONLY GOT 3 OPEN ; WING ANTI-ICE DID NOT OPEN.  CREW ATTEMPTED THE TEST SEVERAL TIMES AND FAILED.  ALSO UPON ENTERING ICING GOT A WING ANTI-ICE FAILURE ON.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED  AND REPLACED WING ANTI-ICE VALVE NR 1 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
